RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 3, Pages 471–473 (Mi mz2716)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Brouwer, Kakutani, and Borsuk–Ulam theorems

A. Yu. Volovikov

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

DOI: https://doi.org/10.4213/mzm2716

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:3, 433–435

Bibliographic databases:

Received: 28.06.2005

Citation: A. Yu. Volovikov, “Brouwer, Kakutani, and Borsuk–Ulam theorems”, Mat. Zametki, 79:3 (2006), 471–473; Math. Notes, 79:3 (2006), 433–435

Citation in format AMSBIB
\Bibitem{Vol06}
\by A.~Yu.~Volovikov
\paper Brouwer, Kakutani, and Borsuk--Ulam theorems
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 3
\pages 471--473
\mathnet{http://mi.mathnet.ru/mz2716}
\crossref{https://doi.org/10.4213/mzm2716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251370}
\zmath{https://zbmath.org/?q=an:1121.55004}
\elib{http://elibrary.ru/item.asp?id=9192935}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 3
\pages 433--435
\crossref{https://doi.org/10.1007/s11006-006-0048-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237374700014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645960146}


Linking options:
  • http://mi.mathnet.ru/eng/mz2716
  • https://doi.org/10.4213/mzm2716
  • http://mi.mathnet.ru/eng/mz/v79/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volovikov A.Yu., “Borsuk-Ulam implies Brouwer: a direct construction revisited”, Amer. Math. Monthly, 115:6 (2008), 553–556  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:391
    Full text:172
    References:50
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020